09-23-2003, 11:37 PM #1
new article:one shot winny better then ed shots
Would you agree that one shot is better then ED or EOD shots?
For veterinary application, Upjohn claims that once-weekly doses supply constant levels. I am not sure if that is actually true or not – it might be true in terms of being clinically practical but not literally true. If true, then it may be that the observation of bodybuilders that frequent dosing is required has more to do with a significant dose being required, e.g. 350 mg/week, rather than an actual need for it to be injected daily.
Unfortunately bodybuilders often make illogical comparisons, and will conclude that daily injections are needed, since a once a week injection of 50 mg did not do the job! Well, of course it didn’t: the dose was too low. For a future article, some urinalysis testing may be performed to come up with some more specific information on this matter, since it is of interest to many.
Last edited by bionic1; 09-23-2003 at 11:41 PM.
09-23-2003, 11:49 PM #2
Let me guess is this where some one shows the sled dog study. Winny needs to be injected everyday or EOD if you want to achieve any muscle growth in humans.
09-23-2003, 11:56 PM #3Originally Posted by Rickson
09-24-2003, 01:11 AM #4
Sorry if I came off sounding like a dick. I do have some questions though. Where did you read this article? Did they have any studies supporting their claim? Bodybuilders have been using winny now for a long while. We know its half life and we certainly don't want to have large hormone swings from unstable levels. I have never met anyone who advocates taking winny once a week. What made you change your admininstration of this drug by reading this one article?
09-24-2003, 04:05 AM #5
You did what? IT HAS NO ESTER... no means to control the delievery. With your new found knowledge I am guessing that you would sooner do a testosterone suspension at 350mg in one sitting and then none for a week. NO ESTER = at east ED shots.
Like Rickson mentioned, you are going against the grain of not only common knowledge from basic pharmacology but also the numerous applied experiences of many.
Next time you should consult an open forum like this for some direction when you stumble on an article like that. BEFORE you take the unusual advice. Remember, anybody can have, own... publish a Web site.
BTW - how do you feel after putting 350mg of Winstrol into your system? This can't be good for the liver... maybe 50mg once per week on animals is safe - but 350mg in a day for a human is probably toxic as hell. Remember, clinical doses for Stanozolol are about 4-8mg a day! Spread it out if not only to self control the release but to not shock the shit out of your liver and other internal organs, Winstrol is 17A-alkylated, and wether you inject it or not, it still puts your liver through the ringer...
This is very strange... My suggestion - don't do that twice.
09-24-2003, 04:13 AM #6
Still shaking my head on this... thanks to places like this, advice like the above could never make it mainstream... and people learn how to use erogenic aids in a safe, effective manner.
BTW - I would try and find the Zambon official Web site (I tried for you with no luck) and see what symptoms of overdose are. And then keep a good monitor on yourself for the next 24 hours (considering even after the half life has ran its coarse you still have 175mg of Winstrol floating around). I would also suggest taking it easy for the next few days, eat good and fill a PEZ container with Milk Thistle.
09-24-2003, 06:28 AM #7
Never take one sources advice......... always ask questions first. Winny need to be administered ED I wouldn't even bother with EOD.
09-24-2003, 07:51 AM #8Member
Originally Posted by bionic1
- Join Date
- Apr 2003
09-24-2003, 09:33 AM #9Originally Posted by Rickson
Thanks for the advise. Coincidently the day I read the article was the day my shot was due so I just did it like an ass. But immediately after your comments I went looking for some liver detox products and up the water intake. Although the water primarily helps the kidney (I‘m assuming) I was hoping it would somehow help anyway possible.
09-24-2003, 09:36 AM #10
09-24-2003, 09:42 AM #11Associate Member
- Join Date
- Apr 2003
Crazy. Always ask around the boards. I'm glad your looking for ways to detox.
09-24-2003, 11:12 AM #12
Jesus, are you able to sleep? When I do only 50mg ED of Winstrol , I have a very hard time sleeping...That much Winstrol, you might beat Rip Van Winkles record...Keep us posted and let us know how your doing. Be careful...
09-24-2003, 02:51 PM #13Originally Posted by buylongterm
The upper right side abdominal is tingling with a little discomfort but I think that its just paranoia. Just small things I may have not even noticed had this not been an issue. Well its been about 24hours and I sleep fine and aside from the funny abdominal feeling I’m doing just fine. So far I discontinued the anavar and winny and plan to stay off for a few more day.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)